Alert archive / New York / Flash Flood Watches in 2009
Flash Flood Watch 3, NWS New York, NY
NWS New York, NY issued this flash flood watch at Jul 1, 2009, 3:49 PM EDT for 9 counties in New York; 4 counties in Connecticut; Hudson County, Passaic County, New Jersey. It took effect at Jul 2, 2009, 12:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2009, 3:49 PM EDT (19:49 UTC)
- In effect from
- Jul 2, 2009, 12:00 AM EDT
- Expired
- Jul 2, 2009, 10:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 1:49 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 1, 1:49 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 149 PM EDT WED JUL 1 2009 .SYNOPSIS... UNSETTLED WEATHER WILL CONTINUE THROUGH FRIDAY NIGHT AS LOW PRESSURE SLOWLY SPINS EAST FROM THE GREAT LAKES REGION. HIGH PRESSURE BUILDS TOWARD THE AREA FOR THE HOLIDAY WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOSED UPPER LOW AND SURFACE LOW REMAIN NEARLY STATIONARY AGAIN TODAY AS MID LEVEL SHORTWAVES ROTATE THROUGH THE UPPER LOW. ONE SUCH WAVE WAS ROTATING UP INTO EASTERN PA AND DELMARVA...WITH NUMEROUS SHOWERS/TSTMS ALREADY HAVING FIRED UP OUT AHEAD ACROSS LONG ISLAND AND EASTERN CT. TRAINING OF STORMS AND FLASH FLOODING HAVE OCCURRED IN NEW LONDON COUNTY CT...ALONG WITH ISOLATED SVR REPORTS. LINE MOVING UP INTO LONG ISLAND AND SW CT ATTM IS CAPABLE OF PRODUCING HEAVY RAINFALL OF UP TO AN 1-1.25 INCHES PER HOUR...AND MOST OF THE LINE SHOULD PROGRESS ACROSS CT/LONG ISLAND WITH ONLY MINOR URBAN/SMALL STREAM FLOODING EXPECTED...BUT THIS LINE SHOULD EXACERBATE FLOODING ALREADY OCCURRING ACROSS SE CT. FARTHER WEST...MID LEVEL DRYING BEHIND THIS SHORTWAVE SHOULD ALLOW FOR SOME PARTIAL SUNSHINE IN NYC METRO AND THE LOWER HUDSON VALLEY....ALLOWING TEMPS TO RISE WELL INTO THE 70S AND LOWER 80S. SCATTERED TO NUMEROUS SHOWERS/TSTMS SHOULD DEVELOP AS CONVECTIVE TEMPS ARE ACHIEVED PER ALY/OKX/APG 12Z SOUNDINGS...WITH WEAK SFC TROUGH OVER THE AREA SERVING AS FOCUS FOR DEVELOPMENT. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...ALSO ISOLATED DAMAGING WINDS AND LARGE HAIL GIVEN PW NEAR 1.5 INCHES AND MBE VECTORS AROUND 10 KT...MLCAPE 1500 J/KG WITH STEEPENING LOW LEVEL LAPSE RATES...AND -10C TO -30C CAPE OF UP TO 500 J/KG. ACTIVITY MAY BECOME ORGANIZED TOWARD EVENING AHEAD OF ANOTHER MID LEVEL IMPULSE MOVING OUT OF WEST VIRGINIA TOWARD ERN PA...WHICH MAY EVENTUALLY REQUIRE A SEVERE TSTM WATCH FOR PORTIONS OF THE AREA PER EARLIER SPC MESOSCALE DISCUSSION. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... LATE TONIGHT UPPER LOW BEGINS TO SLOWLY FILL AND DRIFT TO THE NORTHEAST. WITH AREAS OF VORTICITY ROTATING THROUGH WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS. UPPER LOW CONTINUES TO OPEN AND DRIFT TO THE NORTHEAST THURSDAY INTO THURSDAY NIGHT. MAINLY DIURNALLY DRIVEN CONVECTION AGAIN THURSDAY. FRIDAY INTO FRIDAY NIGHT TROUGH AXIS LIFTS TO THE NORTHEAST WITH RISING HEIGHTS ACROSS THE AREA. THREAT OF SHOWERS AND THUNDERSTORMS SLOWLY DIMINISHES AS UPPER LOW LIFTS AND SURFACE LOW MOVES INTO EASTERN CANADA AND NORTHERN NEW ENGLAND...WEAK COLD FRONTAL PASSAGE LATE FRIDAY INTO FRIDAY NIGHT WITH THE LOW. LEANED TOWARD A FASTER LIFTING OF THE UPPER LOW AS THE ECMWF AND GFS DO...RATHER THAN THE SLOWER NAM WHICH MOVE TROUGH AXIS THROUGH TOWARD 12Z SATURDAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... UPPER LOW REMAINS OVER THE NORTHEAST THROUGH FRIDAY BEFORE MOVING OUT OF THE REGION ON SATURDAY. A SERIES OF WEAK SHORT WAVES AND WEAK COLD FRONTS/SURFACE TROUGHS WILL BRING A THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE HIGHER CHANCES DURING THE AFTERNOON AND EVENING HOURS. POPS LOWER EARLY NEXT WEEK. LIKELY A DRY DAY ON SATURDAY WITH TEMPERATURES INTO THE LOWER TO MID 80S...EXCEPT MID TO UPPER 70S ALONG COASTAL AREAS. SLIGHT CHC POPS FOR SUNDAY WITH A WEAK SHORT WAVE...THEN SHOWERS AGAIN ON MONDAY WITH ANOTHER SHORT WAVE MOVING IN. DRY DAY ON TUESDAY AS BUILDS ACROSS FROM THE MID ATLANTIC STATES. TEMPS IN THE LONG TERM NEAR NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... RW/TRW SHALL CONTINUE TO MOVE ACROSS GON THE NEXT FEW HRS...OTHERWISE VFR FOR THE BALANCE OF THE AFTN ELSEWHERE. STORMS WILL DEVELOP OVER VA AND ERN PA THIS AFTN AND SLOWLY MOVE NNE THIS EVENING. TOUGH CALL ON TIMING SO DID NOT INCLUDE ANY MENTION OF PCPN IN THE TERMINALS UNTIL STORMS GET ORGANIZED. APPEARS ANY ORGANIZED TSTM CLUSTER SHALL PASS DURING THE NIGHT BASED OFF LATEST SHORT TERM DETERMINISTIC MODELS. LLVL RH INCREASES TNGT ALLOWING MVFR CIGS/VIS TO DEVELOP...HWVR BEST CHANCE OF IFR WX WILL BE ISP AND GON WHICH EXPERIENCED THE HIGHEST AMOUNT OF RAINFALL DURING THE DAY. MVFR CIGS LIFT BY 15Z OR SO TO VFR. OUTLOOK 18Z THURSDAY THROUGH MONDAY/... MVFR WX POSSIBLE IN RW/TRW DURING THE AFTERNOON AND EVENING THURSDAY AND FRIDAY. && .MARINE... LOW PRESSURE CONTINUES TO REMAIN OVER THE GREAT LAKES REGION AND WILL SLOWLY SLIDE EASTWARD THROUGH FRIDAY. A SERIES OF SHORTWAVES WILL PUSH ACROSS THE AREA WATERS AS THE LOW ROTATES. WINDS AND WAVES WILL GENERALLY REMAIN BELOW SCA CONDITIONS THROUGH SATURDAY...ALTHOUGH WNAWAVE HINTING AT THE POSSIBILITY OF 5 FOOTERS THURSDAY AND FRIDAY ON THE EASTERN OCEAN. THERE MAY BE SOME LOCALLY ROUGH SEAS ALONG WITH STRONG WINDS IN THE VICINITY OF AFTERNOON AND EVENING THUNDERSTORMS. && .HYDROLOGY... NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY PRODUCE HEAVY RAINFALL WITH ONE HALF TO ONE INCH OF RAINFALL...WITH LOCALLY 1 TO 2 INCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE. A QUARTER TO A HALF INCH POSSIBLE AGAIN THURSDAY AND THURSDAY NIGHT...WITH LIGHTER AMOUNTS FRIDAY INTO FRIDAY NIGHT. DRY WEATHER RETURNS SATURDAY. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 1, 12:56 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1256 PM EDT WED JUL 1 2009 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011- NYZ067>081-021700- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1256 PM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FLOODING RAINS...DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON THURSDAY WILL AGAIN BE CAPABLE OF PRODUCING FLOODING RAINS...DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. GOODMAN
In the hours before
Special weather statement, Jul 1, 12:57 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1257 PM EDT WED JUL 1 2009 NYZ079-081-011800- NORTHEAST SUFFOLK-SOUTHEAST SUFFOLK- 1257 PM EDT WED JUL 1 2009 ...STRONG THUNDERSTORMS WILL IMPACT SUFFOLK COUNTY... AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MASTIC TO 6 MILES SOUTH OF SOUTHAMPTON TO 31 MILES SOUTH OF SOUTHAMPTON. THESE STORMS WILL BE... NEAR CALVERTON BY 105 PM. NEAR RIVERHEAD BY 115 PM. NEAR BRIDGEHAMPTON BY 120 PM. NEAR MATTITUCK BY 125 PM. NEAR SAG HARBOR BY 130 PM. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THESE STORMS. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. JMC
Special weather statement, Jul 1, 1:26 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 126 PM EDT WED JUL 1 2009 CTZ005-NYZ068-011830- NORTHERN FAIRFIELD-PUTNAM- 126 PM EDT WED JUL 1 2009 ...STRONG THUNDERSTORM WILL IMPACT EASTERN PUTNAM AND FAIRFIELD COUNTIES... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DANBURY...AND MOVING NORTH AT 10 MPH. PEOPLE IN EASTERN PUTNAM AND FAIRFIELD COUNTIES...INCLUDING DANBURY AND SHERMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. JMC
Special weather statement, Jul 1, 1:39 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 139 PM EDT WED JUL 1 2009 NYZ067-011845- ORANGE- 139 PM EDT WED JUL 1 2009 ...STRONG THUNDERSTORM WILL IMPACT WESTERN ORANGE COUNTY... AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF GLEN SPEY...OR 10 MILES NORTHWEST OF MILFORD...AND MOVING EAST AT 10 MPH. ALTHOUGH THE STORM APPEARS TO BE WEAKENING SLIGHTLY AT THIS TIME...PEOPLE IN WESTERN ORANGE COUNTY...INCLUDING PORT JERVIS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. JMC
Special weather statement, Jul 1, 1:48 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 148 PM EDT WED JUL 1 2009 CTZ008-012-NYZ079-011845- NORTHEAST SUFFOLK-NORTHERN NEW LONDON-SOUTHERN NEW LONDON- 148 PM EDT WED JUL 1 2009 ...STRONG THUNDERSTORMS CONTINUING TO IMPACT NEW LONDON AND SUFFOLK COUNTIES... AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF GARDNERS ISLAND TO WESTBROOK...MOVING NORTHEAST AT 30 MPH. INTENSE CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Special weather statement, Jul 1, 2:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 212 PM EDT WED JUL 1 2009 CTZ005-011845- NORTHERN FAIRFIELD- 212 PM EDT WED JUL 1 2009 ...STRONG THUNDERSTORM WILL IMPACT NORTHERN FAIRFIELD COUNTY... AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHERMAN...AND MOVING NORTH AT 15 MPH. THIS STORM WILL BE... NEAR SHERMAN BY 225 PM. SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. JMC
Local storm report, Jul 1, 3:17 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EDT WED JUL 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HAIL 6 ESE CHESTER 41.38N 72.35W
07/01/2009 E0.75 INCH NEW LONDON CT PUBLIC
PENNY SIZE HAIL REPORTED
1149 AM FLASH FLOOD GROTON 41.34N 72.08W
07/01/2009 NEW LONDON CT FIRE DEPT/RESCUE
WATER PUMPED OUT OF BASEMENTS ON POQUONNOCK ROAD.
1155 AM FLASH FLOOD MYSTIC 41.35N 71.97W
07/01/2009 NEW LONDON CT FIRE DEPT/RESCUE
WATER PUMPED OUT OF BASEMENT ON SANDY HOLLOW ROAD. ROAD
CLOSURE DUE TO STREET FLASH FLOODING.
1200 PM FLASH FLOOD GROTON 41.34N 72.08W
07/01/2009 NEW LONDON CT TRAINED SPOTTER
1 TO 2 FEET OF STANDING OVER THE INTERSECTION OF RT. 117
AND INDIAN FIELD ROAD.
1200 PM MARINE TSTM WIND FISHERS ISLAND 41.27N 71.99W
07/01/2009 M52.50 MPH SUFFOLK NY COAST GUARD
53 KT WIND GUST.
1215 PM FLASH FLOOD MYSTIC 41.35N 71.97W
07/01/2009 NEW LONDON CT FIRE DEPT/RESCUE
WATER PUMPED OUT OF BUILDINGS.
0157 PM FLASH FLOOD GROTON 41.34N 72.08W
07/01/2009 NEW LONDON CT NWS EMPLOYEE
2 TREES DOWN IN GROTON DUE TO HEAVY RAIN AND GUSTY WINDS.
&&
JPThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:15 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 1, 10:32 AM EDT | Special Marine Warning | OKX | 88 min | |
| Jul 1, 11:11 AM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 11:26 AM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 11:43 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 92 min |
| Jul 1, 11:49 AM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 1, 12:00 PM EDT | Special Marine Warning | OKX | 2 hr | |
| Jul 1, 12:02 PM EDT | Special Marine Warning | OKX | 28 min | |
| Jul 1, 12:55 PM EDT | Areal Flood Advisory | OKX | Suffolk | 118 min |
| Jul 1, 1:23 PM EDT | Flash Flood Warning | OKX | Suffolk | 104 min |
| Jul 1, 2:19 PM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 1, 3:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 1, 4:22 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 1, 5:10 PM EDT | Areal Flood Advisory | OKX | Putnam | 30 min |
| Jul 1, 5:19 PM EDT | Areal Flood Advisory | OKX | Putnam | 56 min |
| Jul 1, 5:40 PM EDT | Areal Flood Advisory | OKX | Orange | 50 min |
| Jul 1, 5:57 PM EDT | Flash Flood Warning | OKX | Orange | 93 min |
| Jul 1, 6:11 PM EDT | Areal Flood Advisory | OKX | Putnam | 81 min |
| Jul 1, 6:26 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 50 min |
| Jul 1, 6:44 PM EDT | Areal Flood Advisory | OKX | Putnam | 59 min |
| Jul 1, 10:27 AM EDT | Severe Thunderstorm Warning | OKX | Southeastern Connecticut Planning Region | 63 min |
| Jul 1, 10:49 AM EDT | Severe Thunderstorm Warning | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 56 min |
| Jul 1, 11:10 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
| Jul 1, 11:32 AM EDT | Flash Flood Warning | OKX | Southeastern Connecticut Planning Region | 118 min |
| Jul 1, 12:20 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 55 min |
| Jul 1, 12:23 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 40 min |
| Jul 1, 5:18 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 34 min |
Nearby
Flash Flood Watches in New York, 2009Flash Flood Watches in Connecticut, 2009Flash Flood Watches in New Jersey, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.